# SDR 97ZZZX2336

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22172
- Make and model: Cessna 150H
- Aircraft serial: 15068115
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 04310081
- Condition: Corroded
- Location: V Fin Attach
- Part time: 3,802 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND VERTICAL FIN ATTACH FITTING WITH INTERGRANULAR CORROSION.  SUBMITTER STATED SINCE THIS DEFECT IS CAUSED BY IMPROPER QUENCHING, THERE MAY BE MORE IN SERVICE THAT WERE HEAT TREATED IN THAT BATCH.
